I've been playing sports in gym these last couple days such as football and basketball but after only a few minutes i start to feel like vomiting, i also am getting swety and physicaly exhasted from these minor amounts of physical activity, even pushing the vacum today brought on a sweat. I used to be an endurance runner until about a year ago and haven't participated in sports since then but this seems to be more extreme then just being out of shape also i am currently taking vyvanse.
11 Sep 2009
Vyvanse is a very taxing medication. It causes you to feel more tired at the end of the day. My guess would be that you're taking earlier in the morning and it's causing you to become worn out before the end of the day. I would suggest talking to your doctpr and see if you can change the time that you take it or see if he/she can adjust the dose. I hope this helps explain your sudden fatigue. Good luck and God bless. Oh yeah, Go Red Sox! :) I used to play baseball too!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking calsitriol for a week now. since I started taking it I have been having a fast heart rate, diarrhea, vomiting, a metal taste in my ...
1 answer • 9 Sep 2010
My 4 year old daughter was prescribed vyvanse by her doctor yesterday and took her 1st dose today. Her teachers said she acted very tired when I ...
1 answer • 22 Oct 2010
So it will cause u to be tired? And bloated? That fast... There is a possibility that I could be pregnant.. So I'm Tryna make sure I don't ...
1 answer • 1 Sep 2014
I have been tired for the passed two months and ive been vomiting alot and i only spotted last month and this month i didnt have my period btw if ...
0 answers • 22 Jun 2016